Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A decreasing property of solutions of parabolic equations with applications to thermoelasticity

Author: W. A. Day
Journal: Quart. Appl. Math. 40 (1983), 468-475
MSC: Primary 35K99; Secondary 73U05
DOI: https://doi.org/10.1090/qam/693879
MathSciNet review: 693879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. E. Carlson, Linear thermoelasticity, in Encyclopedia of physics, Vol. VIa/2, Springer, Berlin (1972)
  • [2] B. A. Boley and J. H. Weiner, Theory of thermal stresses, Wiley, New York (1960) MR 0112414
  • [3] W. A. Day, Extensions of a property of the heat equation to linear thermoelasticity and other theories, Quart. Appl. Math, (to appear) MR 678203
  • [4] W. A. Day, The flexure of a thermoelastic rod, to be published
  • [5] G. Pólya and G. Szegö, Sur quelques propriétés qualitatives de la propagation de la chaleur, C. R. Acad. Sci. (Paris) 192, 1340-1342 (1931)
  • [6] R. Bellman, A property of summation kernels, Duke Math J. 15, 1013-1019 (1948) MR 0027355
  • [7] E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin (1965) MR 0192009

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K99, 73U05

Retrieve articles in all journals with MSC: 35K99, 73U05

Additional Information

DOI: https://doi.org/10.1090/qam/693879
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society